# SDR UALA2008111303323

- Difficulty date: June 11, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 46,141 hours, 33,086 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EXCESSIVE CONTROL COLUMN FORCE REQUIRED FOR PITCH.  REMOVED AND REPLACED ELEV FEEL ACTUATOR & ELEVATOR FEEL COMPUTER.  ALSO REPLACED LT OUTBOARD AND INBOARD FLAP CARRIAGE ASSEMBLIES.
